RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2018, Volume 103, Issue 6, Pages 818–830 (Mi mz11732)  

This article is cited in 1 scientific paper (total in 1 paper)

Exact Cutting in Spaces of Cusp Forms with Characters

G. V. Voskresenskaya

Samara National Research University

Abstract: Structure theorems for spaces of cusp forms with quadratic characters are presented. It is proved that such spaces of levels $N \ne 3,17,19$ admit exact cutting if and only if the cutting function is a multiplicative $\eta$-product. The cases of the levels $N=3,17,19$ are also studied.

Keywords: modular form, cusp form, Dedekind eta-function, parabolic vertex.

Funding Agency Grant Number
Russian Foundation for Basic Research 16-01-00154A
This work was supported by the Russian Foundation for Basic Research under grant 16-01-00154A.


DOI: https://doi.org/10.4213/mzm11732

Full text: PDF file (509 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Mathematical Notes, 2018, 103:6, 881–891

Bibliographic databases:

UDC: 511.334
PACS: 02.30.Gp
Received: 27.06.2017

Citation: G. V. Voskresenskaya, “Exact Cutting in Spaces of Cusp Forms with Characters”, Mat. Zametki, 103:6 (2018), 818–830; Math. Notes, 103:6 (2018), 881–891

Citation in format AMSBIB
\Bibitem{Vos18}
\by G.~V.~Voskresenskaya
\paper Exact Cutting in Spaces of Cusp Forms with Characters
\jour Mat. Zametki
\yr 2018
\vol 103
\issue 6
\pages 818--830
\mathnet{http://mi.mathnet.ru/mz11732}
\crossref{https://doi.org/10.4213/mzm11732}
\elib{http://elibrary.ru/item.asp?id=34940599}
\transl
\jour Math. Notes
\yr 2018
\vol 103
\issue 6
\pages 881--891
\crossref{https://doi.org/10.1134/S0001434618050243}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000436583800024}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85049148569}


Linking options:
  • http://mi.mathnet.ru/eng/mz11732
  • https://doi.org/10.4213/mzm11732
  • http://mi.mathnet.ru/eng/mz/v103/i6/p818

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. G. V. Voskresenskaya, “Funktsii MakKeya v prostranstvakh vysshikh urovnei”, Vestn. SamU. Estestvennonauchn. ser., 24:4 (2018), 13–18  mathnet  crossref  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:164
    References:18
    First page:11

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020